# SDR DALA1229760990

- Difficulty date: May 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 54,370 hours, 39,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAILCONE INTERIOR RELEASE T-PIN SLOTS WORN.  INSTALLED NEW RELEASE T-PIN PER AMM.  FUNCTIONAL CHECK PER 6808AD.
